JETIREXPLORE- Search Thousands of research papers



Published in:

Volume 5 Issue 4
April-2018
eISSN: 2349-5162

Unique Identifier

JETIR1804376

Page Number

907-912

Share This Article


Title

Equilibrium Approach on SEIR Model on Dengue Disease

ISSN

2349-5162

Cite This Article

"Equilibrium Approach on SEIR Model on Dengue Disease", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.5, Issue 4, page no.907-912, April-2018, Available :http://www.jetir.org/papers/JETIR1804376.pdf

Abstract

Dengue is a mosquito – borne, human viral disease found in tropical and subtropical areas. Dengue is an epidemic disease across Asia, Africa and North America and taken many human lives. In this paper we analysis for disease - free equilibrium and Endemic equilibrium by using mathematical model on the SEIR model. Here we focus on how to calculate the basic reproduction number〖(R〗_0). Whenever the basic reproduction number〖(R〗_0) is less than or equal to one then disease- free equilibrium is globally stable and the disease dies out. But when the basic reproduction number 〖(R〗_0) is larger than unity then there exist the endemic equilibrium which is stable and hence disease will persist in the system. The analysis reveals that increasing the treatment rate at an early period of the outbreak will reduce the basic reproduction number. The stability analysis is done by using the Routh – Hurwitz Stability Criterion.

Key Words

SEIR Model, Endemic, Basic reproduction number, Equilibrium, Stability Analysis

Cite This Article

"Equilibrium Approach on SEIR Model on Dengue Disease", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.5, Issue 4, page no. pp907-912, April-2018, Available at : http://www.jetir.org/papers/JETIR1804376.pdf

Publication Details

Published Paper ID: JETIR1804376
Registration ID: 228042
Published In: Volume 5 | Issue 4 | Year April-2018
DOI (Digital Object Identifier):
Page No: 907-912
ISSN Number: 2349-5162

Download Paper

Preview Article

Download Paper




Cite This Article

"Equilibrium Approach on SEIR Model on Dengue Disease", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.5, Issue 4, page no. pp907-912, April-2018, Available at : http://www.jetir.org/papers/JETIR1804376.pdf




Preview This Article


Downlaod

Click here for Article Preview